On minimal incomplete R-systems of finite automata

Dömösi, Pál: On minimal incomplete R-systems of finite automata. Acta cybernetica, (3) 1. pp. 37-41. (1976)

[img] Cikk, tanulmány, mű

Download (576kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 3
Number: 1
Page Range: pp. 37-41
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 41. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12234

Actions (login required)

View Item View Item